# SDR ABXA20120607216

- Difficulty date: June 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114T316633
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ADJACENT TO NR 6 SLAT CONTROL ROD ATTACH FITTING CRACKED.  REMOVED AND REPLACED BRACKET NR 6 SLAT AT ROD ATTACH FITTING IAW B767 SRM 51-40-02, B767 AMM 51-21-00-7, ACFT WAS GROUNDED.
